# SDR ASOA20121125134

- Difficulty date: November 25, 2012
- Submitted: November 26, 2012
- Operation: Air carrier
- Aircraft: N48901
- Make and model: Emb EMB-145LR
- Aircraft serial: 145501
- Aircraft time: 27,538 hours, 21,046 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 900
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK RT OMEGA BEAM HAS CORROSION, LOCAL LEVEL 2, AT NUTPLATE FRAME 19A.  MX PERFORMED REPAIR ON RT OMEGA BEAM AT FRAME 18-19A IAW EC5320-01718 (ORIG).  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
